Close
Close

Panadol Children's Suspension 1-6 Years 

Close

Panadol Chewable Tablets 

Close

Panadol Children's Suspension 6+

Close

Panadol with Optizorb

Close

Panadol Mini Caps

Close

Panadol Soluble

Close

Panadol Extra with Optizorb

Close

Panadol ActiFast

Close

Panadol Hot Remedy

Close

Panadol Cough & Cold

Close

Panadol SinusMAX

Close

Panadol Cold Relief PE

Close

Panadol Extend

Close

Panaflex Patch

Close

PanaMAX Gel

Close

PanaMAX Roll-On

Close

Panaflex Ultra Thin

Close

Panadol Menstrual

Close

Panadol Cold Relief PSE

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Panadol Children's Suspension 1-6 Years

Panadol Children's Suspension 1-6 Years

  • Suspension
  • 1-6 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg/5 ml Paracetamol
  • No Alcohol.
  • No Aspriin.
Close
Panadol Chewable Tablets

Panadol Chewable Tablets 

  • Chewable Tablets
  • 2-12Yrs
  • Gentle on the Stomach
  • Active Ingredient: 120 mg Paracetamol
Close
Panadol Children's Suspension 6+

Panadol Children's Suspension 6+

  • Suspension
  • 6 -12 Yrs
  • Gentle on the Stomach
  • Active Ingredient: 250 mg/5ml Paracetamol
Close
Panadol with Optizorb

Panadol with Optizorb

  • Caplets 
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Mini Caps

Panadol Mini Caps

  • Caplets 
  • 12+ Yrs
  • Easier to Swallow
  • Active ingredient: 500mg Paracetamol
  • No gluten, lactose or sugar
Close
Panadol Soluble

Panadol Soluble

  • Effervescent Tablets
  • 12+ Yrs
  • Quicker Absorption
  • Active ingredient: 500mg Paracetamol
Close
Panadol Extra With Optizorb

Panadol Extra With Optizorb

  • Caplets
  • 12+ Yrs
  • Fights Tough Pain 
  • Active ingredient: 500mg Paracetamol, 65mg Caffeine
Close
Panadol ActiFast

Panadol ActiFast

  • Caplets
  • 12+ Yrs
  • Absorbed 2x Faster
  • Active ingredient: 500mg of Paracetamol.
Close
Panadol Hot Remedy

Panadol Hot Remedy

  • Powder Sachet
  • 12+ Yrs
  • Hot Drink
  • Active ingredient: 750mg Paracetamol, 10mg Phenylephrine HCI, 60mg Vitamin C 
Close
Panadol Cough & Cold

Panadol Cough & Cold

  • Caplets
  • 12+ Yrs
  • Multi-Symptomatic Relief
  • Active ingredient: 250mg Paracetamol, 5mg Phenylephrine HCI, 100mg Guaiphenesin 
Close
Panadol SinusMAX

Panadol SinusMAX

  • Caplets
  • 12+ Yrs
  • Sinus Pain
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Cold Relief PE

Panadol Cold Relief PE

  • Caplets
  • 12+ Yrs
  • Relief of Cold & Flu Symptoms
  • Active ingredient: 500mg Paracetamol, 5mg Phenylephrine HCI  
Close
Panadol Extend

Panadol Extend

  • Caplets
  • 12+ Yrs
  • Long-Lasting Relief
  • Active ingredient: 665mg Paracetamol 
Close
Panaflex Patch

Panaflex Patch

  • Patch
  • 12+ Yrs
  • Back Pain Remedy
  • Active ingredient: 1.5% w/w Glycol Salicylate, 1.0% w/w L-Menthol, 0.5% w/w DL-Camphor, 0.3% w/w DL-α- Tocopherol Acetate (Vitamin E)
Close
PanaMAX Gel

PanaMAX Gel

  • Gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
  • Contains menthol for soothing cooling relief
  • Non Greasy
Close
PanaMAX Roll-On

Panadol Menstrual

  • Caplets
  • 12+ Yrs
  • Relief Period Pain 
  • Active ingredient: 500mg Paracetamol, 25mg Pamabrom 
Close
Panaflex Ultra Thin

PanaMax Roll-On

  • Roll-on gel
  • 12+ Yrs
  • Anti-inflammatory Pain Relief 
  • Active ingredient: 10mg Sodium Diclofenac
Close
Panaflex Ultra Thin

Panaflex Ultra Thin

  • Patch
  • 12+ Yrs
  • Pain Relief Patch
  • Active ingredient: 30mg L-Menthol, 100mg Methyl Salicylate 
Close
Panaflex Ultra Thin

Panadol Cold Relief PSE

  • Caplets
  • 12+ Yrs
  • Relief of Blocked and/or Runny Nose and Other Cold Symptoms
  • Active ingredient: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Father Playing With His Daughter In Park
Father Playing With His Daughter In Park

Post Vaccine Care

After your vaccine shot, you might experience headaches or some muscle aches and pain. This usually occurs on the first day and typically goes away within two days. To help ease your pain, taking paracetamol pain relievers such as Panadol can help.1

See All Products

General about vaccination:

Post Vaccination Care & Tips

Vaccination can cause mild side effects or reactions. These reactions typically occur within a day or two post-vaccination and persist from one to a few days.

The table below from World Health Organisation3 (WHO) lists some common side effects and tips on how to manage them.

Side Effects How to Manage

Pain, Redness, Swelling at the injection site

• Cold cloth at injection site

• Take Paracetamol*

Fever (>38°C)

• Intake extra oral fluids

• Wear cool clothing

• Lukewarm sponge or bath

• Take Paracetamol*

Headache, Muscle & Joint Pains

• Give extra oral fluids

• Take Paracetamol*

Irritability, Discomfort, Diarrhea

• Take Give extra oral fluids

*Paracetamol dose (500mg tablet): 1-2 tablets every 4 to 6 hours as required. Do not exceed 8 tablets in 24 hours.

Happy family portrait

How Do Vaccines work?

Vaccine imitate germs. By doing this, your body is trained to recognize and fight against the real germs if and when you are exposed to them. When the vaccine enters your body, it triggers your immune system to respond and thus builds immunity against the disease in the process. Occasionally, you will require more than one dose of the vaccine over a period of time as more than one ‘training session’ is required for the immune system to learn how to effectively fight the disease. It is important to get vaccinated as per the recommended timings to ensure that you are protected.2

Is It Normal To Experience Side-effects From A Vaccine?

Similar to any medication, all vaccines can have side effects. Mild side effects, such as low-grade fever or pain and redness at the site of injection are expected. Severe side effects are rare in cases. It is still safer to get vaccinated than risk getting the infections or complications that result from preventable diseases.2 

Based on the best global scientific evidences available, vaccines are assessed by the relevant authorities to ensure they meet the required standards of quality, safety and efficacy before they are approved for use. Vaccines used in Singapore are registered with the Health Sciences Authority (HSA). Safety of usage or safety concerns regarding these vaccines are still closely monitored even after being approved.

When To Call The Doctor

If symptoms persist, please consult a doctor.

Family out for bicycle ride

References

1. Flu Shot: Learn the Side Effects. Healthline. https://www.healthline.com/health/flu-shot-side-effects#common-side-effects . Accessed on 28 April 2021.

2. Stay One Step Ahead With Vaccinations. Health Hub. https://www.healthhub.sg/programmes/163/vaccinate.  Accessed on 28 April 2021. 

3. Vaccine Reactions. World Health Organisation. https://vaccine-safety-training.org/vaccine-reactions.html Accessed on 28 April 2021. 

 

PM-SG-PAN-21-00052

Related Articles

Cluster Headaches – Gender Differences And Treatment

Both men and women experience headaches. However, certain types...

Read More

Headache Warning Signs – And When To Call The Doctor

Headaches can happen to anyone, at any time, in any place.

Read More

The 4 A's Of Stress Management

Stress affects us both mentally and physically. Studies show that people who are prone to stress as well as...

Read More

Managing Fever

The body’s normal temperature is around 37°C, however it can vary according to the time of day.

Read More

Related Articles

Related Articles

Suggested Products

Suggested Products

Suggested Products